Advanced Search
Article Contents
Article Contents

Random attractors for stochastic time-dependent damped wave equation with critical exponents

  • * Corresponding author: Chunyou Sun

    * Corresponding author: Chunyou Sun
Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • We study the asymptotic behavior of solutions of a stochastic time-dependent damped wave equation. With the critical growth restrictions on the nonlinearity $ f $ and the time-dependent damped term, we prove the global existence of solutions and characterize their long-time behavior. We show the existence of random attractors with finite fractal dimension in $ H^1_0(U)\times L^2(U) $. In particular, the periodicity of random attractors is also obtained with periodic force term and coefficient function. Furthermore, we construct the pullback random exponential attractors.

    Mathematics Subject Classification: Primary: 37L55; Secondary: 35B40, 60H15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.
    [2] J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, J. Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.
    [3] J. M. Ball, Global attractors for damped semilinear wave equations, Discrete Contin. Dyn. Syst., 10 (2004), 31–52. doi: 10.3934/dcds.2004.10.31.
    [4] T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, A gradient-like nonautonomous evolution process, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2751-2760.  doi: 10.1142/S0218127410027337.
    [5] T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Anal., 74 (2011), 2272-2283.  doi: 10.1016/j.na.2010.11.032.
    [6] T. CaraballoP. E. Kloeden and B. Schmalfuß, Exponentially stable stationary solutions for stochastic evolution equations and their perturbation., Appl. Math. Optim., 50 (2004), 183-207. 
    [7] T. Caraballo and S. Sonner, Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces, Discrete Contin. Dyn. Syst., 37 (2017), 6383-6403.  doi: 10.3934/dcds.2017277.
    [8] A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional NonAutonomous Dynamical Systems, Applied Mathematical Sciences, 182, Springer, New York, 2013. doi: 10.1007/978-1-4614-4581-4.
    [9] A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results, Commun. Pure Appl. Anal., 12 (2013), 3047-3071.  doi: 10.3934/cpaa.2013.12.3047.
    [10] A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: Properties and applications, Commun. Pure Appl. Anal., 13 (2014), 1141-1165.  doi: 10.3934/cpaa.2014.13.1141.
    [11] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society Colloquium Publications, 49, American Mathematical Society, Providence, RI, 2002.
    [12] I. ChueshovM. Eller and I. Lasiecka, On the attractor for a semilinear wave equation with critical exponent and nonlinear boundary dissipation, Comm. Partial Differential Equations, 27 (2002), 1901-1951.  doi: 10.1081/PDE-120016132.
    [13] I. Chueshov, Monotone Random Systems Theory and Applications, Lecture Notes in Mathematics, 1779, Springer-Verlag, Berlin, 2002. doi: 10.1007/b83277.
    [14] I. ChueshovM. Eller and I. Lasiecka, Finite dimensionality of the attractor for a semilinear wave equation with nonlinear boundary dissipation, Comm. Partial Differential Equations, 29 (2004), 1847-1876.  doi: 10.1081/PDE-200040203.
    [15] I. ChueshovI. Lasiecka and D. Toundykov, Global attractor for a wave equation with nonlinear localized boundary damping and a source term of critical exponent, J. Dynam. Differential Equations, 21 (2009), 269-314.  doi: 10.1007/s10884-009-9132-y.
    [16] I. Chueshov, Dynamics of Quasi-Stable Dissipative Systems, Universitext, Springer, Cham, 2015. doi: 10.1007/978-3-319-22903-4.
    [17] I. ChueshovP. E. Kloeden and M. Yang, Long term dynamics of second order-in-time stochastic evolution equations with state-dependent delay, Discrete Contin. Dyn. Syst. Ser. B, 23 (2018), 991-1009.  doi: 10.3934/dcdsb.2018139.
    [18] H. CrauelP. E. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11 (2011), 301-314.  doi: 10.1142/S0219493711003292.
    [19] H. Crauel and P. E. Kloeden, Nonautonomous and random attractors, Jahresber. Dtsch. Math.-Ver., 117 (2015), 173-206.  doi: 10.1365/s13291-015-0115-0.
    [20] L. C. Evens, Partial Differential Equations, Graduate Studies in Mathematics, 19, American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.
    [21] K. P. Hadeler, Reaction Telegraph Equation and Random Walk Systems, Stochastic and Spatial Structures of Dynamical Systems, 161, North Holland, Amsterdam, 1996,133-161.
    [22] A. Haraux, Sharp estimates of bounded solutions to some second-order forced dissipative equations, J. Dynam. Differential Equations, 19 (2007), 915-933.  doi: 10.1007/s10884-007-9072-3.
    [23] W. Hayt, Engineering Electromagnetics, McGraw-Hill, 1989.
    [24] A. Majda, Introduction to PDEs and Waves for the Atmosphere and Ocean, Courant Lecture Notes in Mathematics, 9, American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/009.
    [25] M. Reissig, $L^p$-$L^q$ decay estimates for wave equations with time-dependent coefficients, J. Nonlinear Math. Phys., 11 (2004), 534–548. doi: 10.2991/jnmp.2004.11.4.9.
    [26] A. Shirikyan and S. Zelik, Exponential attractors for random dynamical systems and applications, Stoch. Partial Differ. Equ. Anal. Comput., 1 (2013), 241-281.  doi: 10.1007/s40072-013-0007-1.
    [27] R. Teman, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [28] B. Wang, Asymptotic behavior of stochastic wave equations with critical exponents on $R^3$, Trans. Amer. Math. Soc., 363 (2011), 3639-3663.  doi: 10.1090/S0002-9947-2011-05247-5.
    [29] B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete Contin. Dyn. Syst., 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.
    [30] R. Wang and Y. Li, Backward compactness and periodicity of random attractors for stochastic wave equations with varying coefficients, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 4145-4167.  doi: 10.3934/dcdsb.2019054.
    [31] M. YangJ. Duan and P. Kloeden, Asymptotic behavior of solutions for random wave equations with nonlinear damping and white noise, Nonlinear Anal. Real World Appl., 12 (2011), 464-478.  doi: 10.1016/j.nonrwa.2010.06.032.
    [32] M. Yang and P. E. Kloeden, Random attractors for stochastic semi-linear degenerate parabolic equations, Nonlinear Anal. Real World Appl., 12 (2011), 2811-2821.  doi: 10.1016/j.nonrwa.2011.04.007.
    [33] S. Zhou and M. Zhao, Fractal dimension of random invariant sets for nonautonomous random dynamical systems and random attractor for stochastic damped wave equation, Nonlinear Anal., 133 (2016), 292-318.  doi: 10.1016/j.na.2015.12.013.
    [34] Z. Wang and S. Zhou, Random attractor for stochastic non-autonomous damped wave equation with critical exponent, Discrete Contin. Dyn. Syst., 37 (2017), 545-573.  doi: 10.3934/dcds.2017022.
  • 加载中

Article Metrics

HTML views(1377) PDF downloads(308) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint